On asymptotic optimality of the second order in the minimax quickest detection problem of drift change for brownian motion

E. V. Burnaeev, E. A. Feinberg, A. N. Shiryaev

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

This paper deals with the minimax quickest detection problem of a drift change for the Brownian motion. The following minimax risks are studied: C(T) = inf τ∈M T sup θ E θ(τ ?θ ≧ τ -θ) and C(T) = inf τ∈M T sup θ E θ (τ ? θ | τ -θ), where M T is the set of stopping times τ such that E τ = T and MT is the set of randomized stopping times τ such that E τ = T. The goal of this paper is to obtain for these risks estimates from above and from below. Using these estimates we prove the existence of stopping times, which are asymptotically optimal of the first and second orders as T →∞ (for C(T) and C(T), respectively).

Original languageEnglish
Pages (from-to)519-536
Number of pages18
JournalTheory of Probability and its Applications
Volume53
Issue number3
DOIs
Publication statusPublished - 2009
Externally publishedYes

Keywords

  • Asymptotical optimality of the first and second orders
  • Brownian motion
  • Disorder problem
  • Minimax risk

Fingerprint

Dive into the research topics of 'On asymptotic optimality of the second order in the minimax quickest detection problem of drift change for brownian motion'. Together they form a unique fingerprint.

Cite this